MAUDE Adverse Event Report: AVANOS MEDICAL, INC. MIC* SAFETY PEG KIT - PULL METHOD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. MIC* SAFETY PEG KIT - PULL METHOD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 40983
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The 17-gauge introducer safety needle in the peg (percutaneous endoscopic gastrostomy) kit that was opened caused the catheter to be shredded and was not able to be used.Another kit was opened, there was damage, but the wire was able to be passed through.No harm to patient.

Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key21592716
Report Number21592716
Device Sequence Number12844799
Product Code KNT
UDI-Device Identifier00350770409832
UDI-Public(01)00350770409832
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2025
Report Date (Section F) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40983
Device Catalogue Number7180-24
Device Lot Number30308229
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight71 KG
Date Report Sent to FDA03/06/2025